# SDR ASAA11410028

- Difficulty date: July 4, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655169821
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R STA 907 STRINGER SPLICE HAS SEVERAL ELONGATED HOLES.  FABRICATED AND INSTALLED REPLACEMENT SPLICE FOR STRINGER 24R AT STA 907 IAW DWG 65 51698 AND B737 SRM 51 40 05.
